# SDR CALA0700146

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U66
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FORWARD CARGO DOOR CUTOUT AFT FRAME LOWER STOP PAD, STA 480, S24R.  THE AFT FRAME WAS REPLACED IAW SRM 51-40-02.
